# SDR SB05096

- Difficulty date: August 21, 2005
- Submitted: August 22, 2005
- Operation: Air carrier
- Aircraft: N777AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE LAST 2 ROWS OF FLOOR PROXIMITY EMERGENCY LIGHTS INOPERATIVE. MAINTENANCE RE-SPLICED POWER WIRE IAW WPM 20-10-13. OPS CHECK GOOD.
